question-icon

What causes abdominal cramps and vaginal spotting after taking I pill?

default
Posted on Wed, 9 Jul 2014
Question: Hi doc
Its my wife, she is 24 yrs weighing around 45 kgs. She had a MPT done on March 10th then she had her period in April on 18th then in May on 15th, we had sex on 10th XXXXXXX and 14th XXXXXXX she took I-pill on 15th XXXXXXX She had missed her period, She took Pregnancy tests on 16th XXXXXXX and 18th XXXXXXX Both came out Negative. From 16th XXXXXXX she is having cramps in her lower abdomen, and from 17th XXXXXXX she has started Spotting. On 19th XXXXXXX clots of about 3mm to 5mm have passed. Does this mean she is Pregnant. We are not ready for this yet. Please reply ASAP.
doctor
Answered by Dr. Bhagyashree.B (13 minutes later)
Brief Answer:
not pregnant. cramps due to ipill

Detailed Answer:
Dear XXXXXXX
Thanks for writing.
As your wife had period on may 15 and intercourse happened just before due period I.e on 10 th &14th XXXXXXX which are safe days there is no need to worry. She can't be pregnant.
The cramps and pain is due to the ipill.
Also most women pass clots during the periods.
She can take tab meftal spas for the same.
Hope this was helpful.
Please write back or call after next cycle if you want to discuss safer contraception so that you can have peace of mind and not have recurring pregnancy termination.
Thanks
Dr Bhagyashree
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Bhagyashree.B (1 hour later)
thank you Doc,
it was helpful to have support from you.
Just in case if we want to contact you directly, or by email, or by Phone how do we do it. We reside in XXXXXXX
it would be helpful if we had ur Phone No: or email Id,

u can mail to my email: YYYY@YYYY / YYYY@YYYY
doctor
Answered by Dr. Bhagyashree.B (9 minutes later)
Brief Answer:
detailed answer below

Detailed Answer:
Dear member,
Thanks for writing.
You can call through healthcare magic website .ask for call consultation to
Dr XXXXXXX and it will be forwarded to me at a time convenient to both of us.

As I am based in XXXXXXX it will not be possible for me to provide consultation at my clinic. You can also post a direct question anytime. I advise as lot of patients on contraception and I will be definitely be able to help.
It will be outside the rules of the website to consult via email directly.
I hope to be of help to you in further consultations.
Thanks
Dr XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Bhagyashree.B

OBGYN

Practicing since :2000

Answered : 788 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes abdominal cramps and vaginal spotting after taking I pill?

Brief Answer: not pregnant. cramps due to ipill Detailed Answer: Dear XXXXXXX Thanks for writing. As your wife had period on may 15 and intercourse happened just before due period I.e on 10 th &14th XXXXXXX which are safe days there is no need to worry. She can't be pregnant. The cramps and pain is due to the ipill. Also most women pass clots during the periods. She can take tab meftal spas for the same. Hope this was helpful. Please write back or call after next cycle if you want to discuss safer contraception so that you can have peace of mind and not have recurring pregnancy termination. Thanks Dr Bhagyashree